Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2021, Volume 14, Issue 1, Pages 12–20 (Mi jsfu886)  

Integral representation and the computation of multiple combinatorial sums from Hall's commutator theory

Georgy P. Egorychev, Sergey G. Kolesnikov, Vladimir M. Leontiev

Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract: In this paper we prove a series of combinatorial identities arising from computing the exponents of the commutators in P. Hall's collection formula. We also compute a sum in closed form that arises from using the collection formula in Chevalley groups for solving B. A. F. Wehrfritz problem on the regularity of their Sylow subgroups.

Keywords: integral representation, method of coefficients, P. Hall's collection formula.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-02-2020-1534/1
This work is supported by the Krasnoyarsk Mathematical Center and financed by the Ministry of Science and Higher Education of the Russian Federation in the framework of the establishment and development of regional Centers for Mathematics Research and Education (Agreement no. 075-02-2020-1534/1).


DOI: https://doi.org/10.17516/1997-1397-2021-14-1-12-20

Full text: PDF file (120 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.1+517.44+512.54
Received: 10.09.2020
Received in revised form: 10.10.2020
Accepted: 20.11.2020
Language:

Citation: Georgy P. Egorychev, Sergey G. Kolesnikov, Vladimir M. Leontiev, “Integral representation and the computation of multiple combinatorial sums from Hall's commutator theory”, J. Sib. Fed. Univ. Math. Phys., 14:1 (2021), 12–20

Citation in format AMSBIB
\Bibitem{EgoKolLeo21}
\by Georgy~P.~Egorychev, Sergey~G.~Kolesnikov, Vladimir~M.~Leontiev
\paper Integral representation and the computation of multiple combinatorial sums from Hall's commutator theory
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2021
\vol 14
\issue 1
\pages 12--20
\mathnet{http://mi.mathnet.ru/jsfu886}
\crossref{https://doi.org/10.17516/1997-1397-2021-14-1-12-20}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000615268200002}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu886
  • http://mi.mathnet.ru/eng/jsfu/v14/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:42
    Full text:26
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021